American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Damian. On the homotopy of finite $ {CW}$-complexes with polycyclic fundamental group. Trans. Amer. Math. Soc. 361 (2009) 1791-1809. MR 2465817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric Babson and Patricia Hersh. Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005) 509-534. MR 2095621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yutaka Hemmi and Yusuke Kawamoto. Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004) 3823-3839. MR 2058507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donald Yau. On adic genus and lambda-rings. Trans. Amer. Math. Soc. 357 (2005) 1341-1348. MR 2115369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yusuke Kawamoto and James P. Lin. Homotopy commutativity of $H$-spaces with finitely generated cohomology. Trans. Amer. Math. Soc. 353 (2001) 4481-4496. MR 1851180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carles Broto and Jesper M. Møller. Embeddings of $\mathrm{DI}_2$ in $\mathrm{F}_4$. Trans. Amer. Math. Soc. 353 (2001) 4461-4479. MR 1851179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jesús González. Odd primary $bo$ resolutions and classification of the stable summands of stunted lens spaces. Trans. Amer. Math. Soc. 352 (2000) 1149-1169. MR 1491866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edgar H. Brown Jr. and Robert H. Szczarba Jr.. On the rational homotopy type of function spaces. Trans. Amer. Math. Soc. 349 (1997) 4931-4951. MR 1407482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David E. Hurtubise. The Floer homotopy type of height functions on complex Grassmann manifolds. Trans. Amer. Math. Soc. 349 (1997) 2493-2505. MR 1401774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kathryn Lesh. Hybrid spaces with interesting cohomology . Trans. Amer. Math. Soc. 347 (1995) 3247-3262. MR 1316857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Samuel B. Smith. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups . Trans. Amer. Math. Soc. 342 (1994) 895-915. MR 1225575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Goerss and Larry Smith. Towers and injective cohomology algebras . Trans. Amer. Math. Soc. 303 (1987) 619-636. MR 902789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jesper Michael Møller and Martin Raussen. Rational homotopy of spaces of maps into spheres and complex projective spaces . Trans. Amer. Math. Soc. 292 (1985) 721-732. MR 808750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. G. Dwyer, M. J. Hopkins and D. M. Kan. The homotopy theory of cyclic sets . Trans. Amer. Math. Soc. 291 (1985) 281-289. MR 797060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Š. Farber. An algebraic classification of some even-dimensional spherical knots. I . Trans. Amer. Math. Soc. 281 (1984) 507-527. MR 722762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Š. Farber. An algebraic classification of some even-dimensional spherical knots. II . Trans. Amer. Math. Soc. 281 (1984) 529-570. MR 722762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] André Haefliger. Rational homotopy of the space of sections of a nilpotent bundle . Trans. Amer. Math. Soc. 273 (1982) 609-620. MR 667163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Micheal N. Dyer. An application of homological algebra to the homotopy classification of two-dimensional CW-complexes . Trans. Amer. Math. Soc. 259 (1980) 505-514. MR 567093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1